MathSciNet Relay Station
MathSciNet bibliographic data
MR2981422 62G08 (62G20 62J07)
Bartlett, Peter L.; Mendelson, Shahar; Neeman, Joseph $\ell_1$-regularized linear regression: persistence and oracle inequalities. Probab. Theory Related Fields 154 (2012), no. 1-2, 193–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement